# SDR IXXA20230315001

- Difficulty date: March 15, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N241AZ
- Make and model: Boeing 767-300
- Aircraft serial: 27451
- Aircraft time: 99,759 hours, 16,991 cycles
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 141T9921
- Part serial: NSN
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N/LDG L/H TRUNNION FITTING SCRATCH AND GAUGE DAMAGE.
